# SDR SWAA2023061557771

- Difficulty date: June 10, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK (M1669) FAILED DEEP CYCLE CHECK<[01] REMOVED; INSTALLED AND TEST EMERGENCY BATTERY PACK M1669 AS PER REF AMM 33-51-06-960-805.;[02] VERIFIED STEP #1
